# SDR IPXA11567447

- Difficulty date: May 30, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FRAME, LT SIDE BS 1380, 1 EA SCREW STRIKE, BETWEEN STR 15L AND 16L (MARKED).  REPAIRED IAW ER 11-03039.
